# SDR UIEA2020040200670

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65B2284545JLY
- Part serial: J144
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW - UPPER WING SURFACE MOST I/B T/E PANEL FOUND DELAMINATION.( LH FIXED WING I/B T/E UPPER SKIN PANEL REPLACED IAW RI-57-50-13985 REV. A AND SB 747-57-2289. )
